MathSciNet Relay Station
MathSciNet bibliographic data
MR1666937 93B51 (93D15)
Podlubny, Igor Fractional-order systems and $PI^\lambda D^\mu$-controllers. IEEE Trans. Automat. Control 44 (1999), no. 1, 208–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement